# SDR SWAA030130

- Difficulty date: January 17, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 33,952 hours, 30,800 cycles
- Engine: Ge CFM56*
- Engine time: 42,259 hours, 39,610 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Part serial: 722398
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

IN FLT SHUTDOWN, DIVERSION, DECLARED EMERGENCY,  DURING TAKEOFF, NR 1 ENG DEVELOPED SEVERE VIBRATION.  DIVERTED TO OAK.  FOUND FOD TO NR 1 ENG.  REMOVED AND REPLACED NR 1 ENG PER MM.
